MathSciNet Relay Station
MathSciNet bibliographic data
MR420323 (54 #8337) 47B15
Carey, R. W.; Pincus, J. D. Unitary equivalence modulo the trace class for self-adjoint operators. Amer. J. Math. 98 (1976), no. 2, 481–514.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement